# SDR SWIA202264774

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 48,193 hours, 41,346 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE AFTER T/O , RAN QRH AND GOT DOWN 3 GREEN. RETURNED TO FIELD DUE TO ICING CONDITIONS  AND LANDED OVER WEIGHT 49,000. 300FT PER MIN ON TOUCHDOWN   (FLIGHT 4771 - FILED CLOSED)    VERIFIED WITH CREW THAT RH MLG WAS THE GEAR THAT FAILED TO FULLY RETRACT. FOUND ALL GEAR TO BE HEAVILY ICED OVER PREVENTING GEAR RETRACTION. REMOVED ICE AND PERFORMED GEAR INSPECTION AND FOUND NO DAMAGE AT THIS TIME. SWUNG GEAR MULTIPLE TIMES WITH NO FURTHER FAULTS AT THIS TIME. REF.  AMM 32-30-00, 32-10-00 AND 32-20-00    PLEASE REFERENCE AML 860010 FOR OVER WEIGHT LANDING.
